For the past 3 months I have had purpuric dermatitis pretty much all over my whole body except for my neck, face and hands. It does not itch. It is not scaley or raised. I went to a dermatologist and had a biopsy-inconclusive. I had blood work-everything looked normal. I was prescribed Lidex. Liberal application made the purpura fade and practically disappear. Then it suddenly reappeared when I stopped applying the Lidex. I also have diabetes and I am under extreme stress from work and family situations. I have researched everything from nonhodgkins lymphoma to lupus! Should I be worried? Any suggestions?
Purpura is defined as superficial hemorrhage into the skin, up to 1 cm in diameter. Lidex is a steroid preparation which helps in itching and inflammation of various skin conditions. You said on stopping of Lidex application, you found re-appearance of purpura.
It suggests that the etiology for purpura is not defined. You need to seek etiology of purpura with help of Dermatologist and Hematologist and decide regarding further management.
I think you need to be on steroid application for long, to effectively curb the inflammatory process in your skin.
Keep me informed if you have any queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.